# SDR ASAA2023011442088

- Difficulty date: January 14, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,425 hours, 17,634 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M60P04
- Part serial: GRTN0598
- Condition: Out Of Range
- Location: #1 Engine
- Part time: 35,777 hours, 11,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 1 FAULT MSG 75-10591 FOUND. THE TBV POSITION SIGNAL IS OUT OF RANGE. LONG TIME FAULT. GROUNDED - YES. DEFERRED ON PLT FOR 450 FLT HRS PER T/C 78273000. REMOVED AND REPLACED #1 ENGINE TRANSIENT BLEED VALVE REF B737-800 AMM 75-23-01.
